U.S. doctors online nowAsk doctors free
Ireland
A 32-year-old female asked:

I wear an antiperspirant deodorant but nomatter what ii always get sweaty and end up with sweatmarks is there anything wrong with me and how can i fix?

1 doctor answer1 doctor weighed in
Dr. Derrick Lonsdale
Preventive Medicine 73 years experience
Sounds like: An excess of sympathetic nervous/endocrine activity. If sugar is big in your diet, stop it completely and take a b complex. See if it makes a difference.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 19, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.